MAUDE Adverse Event Report: US ENDOSCOPY GROUP, INC. PADLOCK CLIP; ENDOSCOPIC CLIP

US ENDOSCOPY GROUP, INC. PADLOCK CLIP; ENDOSCOPIC CLIP
Model Number C913131
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The padlock clip is indicated for use in flexible endoscopy and for the compression of tissue in the gastrointestinal tract, for hemostasis or for treating lesions of the wall of the gastrointestinal organs.The device was not returned to us endoscopy for evaluation.The device history record was reviewed and confirmed the device was manufactured to specification.There have been no other complaints associated with this lot.The instructions for use state: carefully examine unit to verify that neither the contents nor the package has been damaged in shipment and if damage is evident, do not use this product and contact your local product specialist or customer service representative.Deploy padlock clip by rapidly pushing the thumb actuator while holding the handle body.In-service training was completed immediately following the event.There have been no further reports of partial deployment.
 
Event or Problem Description
The user facility reported that a padlock clip failed to fully deploy during procedural use.The device was removed from the patient with the tips of the clip component protruding from the delivery system housing.There was no report of harm to the patient or user and the procedure was completed with a second padlock clip device.

Brand Name
PADLOCK CLIP
Common Device Name
ENDOSCOPIC CLIP
Manufacturer (Section D)
US ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
MDR Report Key7652353
Report Number1528319-2018-00018
Device Sequence Number14082244
Product Code PKL
UDI-Device Identifier00816765013809
UDI-Public(01)00816765013809
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K120814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/13/2021
Device Model NumberC913131
Device Catalogue NumberC913131
Device Lot Number1804311
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/29/2018
Patient Sequence Number1